Discussions By Condition: Medical Errors


Posted In: Medical Errors 0 Replies
  • Posted By: Anonymous
  • March 29, 2011
  • 04:58 PM

Hello im a Female of 32 years old..i beeing taking birth control pills for almost 4 years n i always have normal periods but the last month i didnt have it,,i had crams but not blood n now this month the samething is happening..im really worried about this situacion..thanks for your help>>>

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?